Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

A Gauss-Newton Method for Nonlinear Regression
Author

M. Ediger
Journal / Anthology

The Mathematica Journal
Year: 1990
Volume: 1
Issue: 2
Page range: 42-44
Description

We implement a Gauss-Newton method for fitting a specified nonlinear model to observed values by using iterative linear-regression steps to reduce the sum-of-squares error between the model and observations. A brief example of fitting observed laser energy measurements to a Gaussian model is provided.
Subject

*Mathematics > Probability and Statistics
URL

http://www.mathematica-journal.com/issue/v1i2/